# SDR UPS06247727

- Difficulty date: August 19, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 48,258 hours, 31,358 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fs 441 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SHEAR TIE CRACKED AT STA 441 STR 26L.  REMOVED CRACKED SHEAR TIE AT STA 441 STR 26L IAW SRM 51-30-02, FABRICATED AND INSTALLED SHEAR TIE AT STA 441 STR 26L IAW DWG 6913293 AND SRM 51-30-02.
